Title:
|
Least and largest initial completions. II. (English) |
Author:
|
Adámek, Jiří |
Author:
|
Herrlich, Horst |
Author:
|
Strecker, George E. |
Language:
|
English |
Journal:
|
Commentationes Mathematicae Universitatis Carolinae |
ISSN:
|
0010-2628 (print) |
ISSN:
|
1213-7243 (online) |
Volume:
|
20 |
Issue:
|
1 |
Year:
|
1979 |
Pages:
|
59-77 |
. |
Category:
|
math |
. |
MSC:
|
18A15 |
MSC:
|
18A25 |
MSC:
|
18A35 |
MSC:
|
18B15 |
MSC:
|
18D30 |
idZBL:
|
Zbl 0404.18006 |
idMR:
|
MR0526147 |
. |
Date available:
|
2008-06-05T21:00:20Z |
Last updated:
|
2012-04-28 |
Stable URL:
|
http://hdl.handle.net/10338.dmlcz/105902 |
. |
Related article:
|
http://dml.cz/handle/10338.dmlcz/105901 |
. |
Reference:
|
[AHS] ADÁMEK J. H. HERRLICH G. E. STRECKER: The structure of initial completions.Preprint. MR 0558103 |
Reference:
|
[AK1] ADÁMEK J. V. KOUBEK: What to embed into a cartesian closed topological category.Comment. Math. Univ. Carolinae 18 (1977), 817-821. MR 0460413 |
Reference:
|
[AK2] ADÁMEK J. V. KOUBEK: Cartesian closed fibre-completions.Preprint. |
Reference:
|
[An1] ANTOINE P.: Étude élementaire d'ensembles structures.Bull. Soc. Math. Belgique 18 (1966), 144-166 and 337-414. |
Reference:
|
[An2] ANTOINE P.: Catégories fermées et quasi-topologies III.Preprint. |
Reference:
|
[BT] BORGER R. W. THOLEN: Is any semi-topological functor topologically algebraic?.Preprint. |
Reference:
|
[D] DAY B.: A reflection theorem for closed categories.J. Pure Appl. Algebra 2 (1972), 1-11. Zbl 0236.18004, MR 0296126 |
Reference:
|
[FS] FRIED E. J. SICHLER: Homomorphisms of integral domains.Trans. Amer. Math. Soc. 225 (1972), 163-182. MR 0422382 |
Reference:
|
[GS] GRATZER G. J. SICHLER: On the endomorphism semigroup (and category) of bounded lattices.Proc. Amer. Math. Soc. 34 (1972), 67-70. |
Reference:
|
[He1] HERRLICH H.: Initial completions.Math. Z. 150 (1976), 101-110. Zbl 0319.18001, MR 0437614 |
Reference:
|
[He2] HERRLICH H.: Cartesian closed topological categories.Math. Colloq. Univ. Cape Town IX (1974), 1-16. Zbl 0318.18011, MR 0460414 |
Reference:
|
[Ho] HOFFMANN R.-E.: Note on universal topological completion.Preprint. Zbl 0429.18002, MR 0548489 |
Reference:
|
[HL] HEDRLÍN Z. J. Lambek: How comprehensive is the category of semigroups?.J. Algebra 11 (1969), 195-212. MR 0237611 |
Reference:
|
[HNST] HERRLICH H. R. NAKAGAWA G. E. STRECKER T. TITCOMB: Semitopological and topologically-algebraic functors (are and are not equivalent).Preprint. |
Reference:
|
[HP1] HEDRLÍN Z. A. PULTR: On full embeddings of categories of algebras.Illinois J. Math. 10 (1966), 392-406. MR 0191858 |
Reference:
|
[HP2] HEDRLÍN Z. A. PULTR: Symmetric relations (undirected graphs) with given semigroups.Monatsh. Math. 69 (1965), 318-322. MR 0188082 |
Reference:
|
[HS1] HERRLICH H. G. E. STRECKER: Category Theory.Allyn and Bacon, Boston, 1973. MR 0349791 |
Reference:
|
[HS2] HERRLICH H. G. E. STRECKER: Semi-universal maps and universal initial completions.Preprint. MR 0569338 |
Reference:
|
[Hu] HUŠEK M.: $S$-categories.Comment. Math. Univ. Carolinae 5 (1964), 37-46. MR 0174027 |
Reference:
|
[Ko] KOUBEK V.: Each concrete category has a representation by $T_2$ paracompact topological spaces.Comment. Math. Univ. Carolinae 15 (1974), 655-663. Zbl 0291.54019, MR 0354806 |
Reference:
|
[Ku] KUČERA L.: Úplná vnoření struktur.Dissertation, Charles University, Praha 1973. |
Reference:
|
[KP] KUČERA L., A. PULTR: On a mechanism of defining morphisms in concrete categories.Cahiers Topol. Geom. Diff. 13 (1972), 397-410. MR 0393173 |
Reference:
|
[Ma] MANES E. G.: Algebraic Theories.Springer Verlag 1975. MR 0419557 |
Reference:
|
[P] PORST H. E.: Characterization of Mac Neille completions and topological functors.Preprint. |
Reference:
|
[PS] PULTR A. J. SICHLER: Primitive classes of algebras with two unary idempotent operations, containing all algebraic categories as full subcategories.Comment. Math. Univ. Carolinae 10 (1969), 425-440. MR 0253969 |
Reference:
|
[S] SICHLER J.: Non-constant endomorphisms of lattices.Proc. Amer. Math. Soc. 34 (1972), 67-70. MR 0291032 |
Reference:
|
[T1] TRNKOVÁ V.: All small categories are representable by continuous non-constant mappings of bicompacta.Dokl. Akad. Nauk SSSR 230 (1976), 1403-1405. MR 0417259 |
Reference:
|
[T2] TRNKOVÁ V.: Non-constant continuous mappings of metric or compact Hausdorff spaces.Comment. Math. Univ. Carolinae 13 (1972), 283-295. MR 0303486 |
. |